# SDR SWIA201023892

- Difficulty date: March 12, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 30,499 hours, 44,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 9BC FELL APART.  (FLT 6010)  REPLACED SIGN ASSEMBLY.
